Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 457, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 29, 2011, 4:33 PM CDT for Cherokee County, Mayes County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2011, 4:33 PM CDT (21:33 UTC)
- Expired
- Jul 29, 2011, 5:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
862 WUUS54 KTSA 292133 SVRTSA OKC021-097-292215- /O.NEW.KTSA.SV.W.0457.110729T2133Z-110729T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 433 PM CDT FRI JUL 29 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA * UNTIL 515 PM CDT * AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEGGS... MOVING NORTHWEST AT 10 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PEGGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3609 9522 3616 9511 3606 9497 3599 9514 TIME...MOT...LOC 2133Z 138DEG 7KT 3607 9510 $$
2 follow-up statements
457 WWUS54 KTSA 292152 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 452 PM CDT FRI JUL 29 2011 OKC021-097-292215- /O.CON.KTSA.SV.W.0457.000000T0000Z-110729T2215Z/ CHEROKEE OK-MAYES OK- 452 PM CDT FRI JUL 29 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTHERN MAYES AND NORTHERN CHEROKEE COUNTIES... AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF PEGGS...MOVING SOUTHWEST AT 5 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3607 9521 3614 9509 3606 9497 3599 9514 TIME...MOT...LOC 2152Z 044DEG 4KT 3603 9508 $$
382 WWUS54 KTSA 292206 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 506 PM CDT FRI JUL 29 2011 OKC021-097-292216- /O.EXP.KTSA.SV.W.0457.000000T0000Z-110729T2215Z/ CHEROKEE OK-MAYES OK- 506 PM CDT FRI JUL 29 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MAYES AND NORTHERN CHEROKEE COUNTIES EXPIRES AT 515 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS TO 45 MPH AND BRIEF HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3607 9521 3614 9509 3606 9497 3599 9514 TIME...MOT...LOC 2206Z 044DEG 4KT 3602 9509 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:01 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 29, 3:01 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT FRI JUL 29 2011
.DISCUSSION...
SEMI PERMANENT HIGH PRESSURE ALOFT SEEMS TO HAVE INHABITED THE
REGION FOR THE SUMMER. THIS IS EXPECTED TO CONTINUE AT LEAST OVER
THE NEXT 7 DAYS. IN FACT... WE WILL BE SITUATED CLOSE TO THE CENTER
OF THE DOME OF HIGH PRESSURE... WHICH WILL MEAN VERY LITTLE AIR
MOVEMENT. THIS WILL PROVIDE LITTLE OPPORTUNITY FOR DAY TO DAY CHANGE
IN CONDITIONS.
THE BEST CHANCES FOR PRECIPITATION CONTINUE TO BE THIS AFTERNOON AND
AGAIN TOMORROW AFTERNOON. AT MOST... ONLY SCATTERED COVERAGE OF SHOWERS
AND THUNDERSTORMS IS EXPECTED. SLOW STORM MOVEMENT WILL AT LEAST
AID THOSE AREAS LUCKY ENOUGH TO EXPERIENCE A SHOWER TO MAXIMIZE
THE EFFECTS.
HIGH PRESSURE IS EXPECTED TO STRENGTHEN AFTER SATURDAY...
SQUELCHING RAIN CHANCES FOR THE REMAINDER OF THE FORECAST
PERIOD... AND CONTINUING THE WIDESPREAD HOT AND DRY CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 101 79 103 / 20 20 0 10
FSM 77 99 77 100 / 50 30 10 10
MLC 77 99 76 101 / 40 20 10 10
BVO 73 101 74 101 / 20 30 0 10
FYV 72 95 72 95 / 50 30 10 10
BYV 73 93 72 93 / 50 40 10 10
MKO 76 99 77 101 / 40 30 10 10
MIO 76 97 75 99 / 30 30 10 10
F10 77 101 78 101 / 30 20 10 10
HHW 76 95 77 98 / 50 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM SUNDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
EXCESSIVE HEAT WATCH FROM NOON MONDAY TO 9 PM THURSDAY FOR
OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
HEAT ADVISORY UNTIL 9 PM SUNDAY FOR OKZ069.
AR...HEAT ADVISORY UNTIL 9 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.
EXCESSIVE HEAT WARNING UNTIL 9 PM SUNDAY FOR ARZ019-ARZ020-
ARZ029.
EXCESSIVE HEAT WATCH FROM NOON MONDAY TO 9 PM THURSDAY FOR
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....06Hazardous weather outlook, Jul 29, 1:06 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 106 PM CDT FRI JUL 29 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT FRI JUL 29 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...URBAN AREAS. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... HEAT WILL PERSIST TODAY AS AN UPPER LEVEL RIDGE PREVAILS. HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE 95 TO 105 RANGE WITH HEAT INDEX VALUES FROM AROUND 100 TO 110 DEGREES. THE ONLY RELIEF FROM THE HEAT WILL BE SCATTERED SHOWERS AND THUNDERSTORMS. THOSE WILL BE MOST NUMEROUS OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THIS AFTERNOON INTO EARLY EVENING. A FEW ISOLATED STORMS MAY HAVE THE POTENTIAL TO GENERATE 70 MPH DOWNBURST WINDS. DROUGHT CONDITIONS OVER MUCH OF THE AREA HAVE RESULTED IN CURED VEGETATION...WHICH IGNITES VERY EASILY. AREAS OF EASTERN OKLAHOMA ALONG AND NORTH OF I-44 WILL BE MOST VULNERABLE FOR FIRES THIS AFTERNOON AND EARLY EVENING AS RELATIVE HUMIDITY VALUES SINK TO NEAR 20 PERCENT AND SOUTHEAST WINDS REACH 10 TO 15 MPH. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...DANGEROUS HEAT POTENTIAL. MONDAY...DANGEROUS HEAT POTENTIAL. TUESDAY...DANGEROUS HEAT POTENTIAL. WEDNESDAY...DANGEROUS HEAT POTENTIAL. THURSDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THE HEAT WAVE WILL CONTINUE INTO NEXT WEEK AS THE UPPER LEVEL RIDGE LINGERS OVER THE PLAINS. CURRENT INDICATIONS ARE THAT NEXT WEEK WILL BE AS HOT...IF NOT HOTTER...THAN THE PAST FEW DAYS. THE ONLY RELIEF FROM THE HEAT WILL BE ISOLATED AFTERNOON AND EVENING THUNDERSTORMS OVER THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 29, 2:18 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI JUL 29 2011
ARZ010-019-OKZ069-291945-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
218 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
ODELL...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ODELL...BLACKBURN...STRICKLER...MORROW...
CLYDE...CANEHILL...NATURAL DAM...LEE CREEK AND DEVILS DEN STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3583 9414 3559 9434 3574 9459 3592 9441
TIME...MOT...LOC 1918Z 013DEG 3KT 3578 9436Special weather statement, Jul 29, 3:23 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT FRI JUL 29 2011
OKZ056-057-292100-
CRAIG OK-NOWATA OK-
323 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA
AT 323 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF SOUTH COFFEYVILLE...MOVING NORTHWEST AT 5 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SOUTH COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3699 9527 3687 9551 3695 9570 3701 9565
3701 9529
TIME...MOT...LOC 2023Z 135DEG 4KT 3696 9554Special weather statement, Jul 29, 3:25 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
325 PM CDT FRI JUL 29 2011
OKZ054-055-292100-
OSAGE OK-WASHINGTON OK-
325 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OSAGE AND WASHINGTON
AT 325 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BARTLESVILLE...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...OKESA AND BARTLESVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3669 9619 3678 9600 3668 9588 3655 9605
TIME...MOT...LOC 2025Z 321DEG 5KT 3669 9603Special weather statement, Jul 29, 3:26 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT FRI JUL 29 2011
OKZ062-292100-
MAYES OK-
326 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
EASTERN MAYES
AT 327 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
SPAVINAW STATE PARK...STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SALINA...SPAVINAW...STRANG...
SNOWDALE STATE PARK AND SPAVINAW STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3643 9502 3629 9500 3628 9520 3642 9521
TIME...MOT...LOC 2027Z 104DEG 1KT 3636 9508Special weather statement, Jul 29, 3:50 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT FRI JUL 29 2011
OKZ054-055-292115-
OSAGE OK-WASHINGTON OK-
350 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OSAGE AND WASHINGTON
AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF OCHELATA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RAMONA AND OCHELATA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3664 9581 3662 9581 3647 9588 3659 9616
3675 9602
TIME...MOT...LOC 2050Z 288DEG 7KT 3662 9601Special weather statement, Jul 29, 4:21 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT FRI JUL 29 2011
OKZ068-292145-
CHEROKEE OK-
421 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 422 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF PEGGS...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PEGGS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3600 9486 3595 9505 3607 9517 3607 9512
3611 9512 3617 9495 3616 9492
TIME...MOT...LOC 2122Z 063DEG 3KT 3603 9502The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:06 AM CDT | Excessive Heat Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 11 days |
| Jul 29, 3:23 PM CDT | Special Weather Statement | TSA | Nowata | 37 min |
| Jul 29, 3:25 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Jul 29, 3:26 PM CDT | Special Weather Statement | TSA | Mayes | 34 min |
| Jul 29, 3:50 PM CDT | Special Weather Statement | TSA | Washington | 25 min |
| Jul 29, 4:21 PM CDT | Special Weather Statement | TSA | Cherokee | 24 min |
| Jul 29, 5:05 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| Jul 29, 5:17 PM CDT | Special Weather Statement | TSA | Rogers | 28 min |
| Jul 29, 5:23 PM CDT | Special Weather Statement | TSA | LeFlore | 67 min |
| Jul 29, 5:38 PM CDT | Special Weather Statement | TSA | Cherokee | 52 min |
| Jul 29, 5:41 PM CDT | Special Weather Statement | TSA | Ottawa | 34 min |
| Jul 29, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 29, 6:21 PM CDT | Special Weather Statement | TSA | Latimer | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.